# SDR AWXA200500876

- Difficulty date: July 31, 2005
- Submitted: August 1, 2005
- Operation: Air carrier
- Aircraft: N168AW
- Make and model: Boeing 737-33A
- Aircraft serial: 23629
- Aircraft time: 60,063 hours, 41,775 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING B4 CHECK, DISCOVERED CRACK IN FUSELAGE STA 947.5, STRINGER 23R, FORWARD OF THE OUTFLOW VALVE.  MAINTENANCE REMOVED DAMAGED AREA AT STA 947.5, STR 23R IAW BOEING 737-300 SRM 53-00-01.  FABRICATED DOUBLER IAW BOEING 737-300 SRM 53-00-01.  INSTALLED FABRICATED REPAIR PARTS IAW BOEING 737-300 SRM 53-00-01.  A MONITOR WAS INSTALLED TO RE-INSPECT 60,000 CYCLES FROM REPAIR INSTALLATION.   PART AND CRACK LENGTH INFO UPDATED.
